# SDR CALA2014080691733

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 51,301 hours, 10,898 cycles
- Engine: Pwa PW4084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS SLIDING WINDOW HAS LOUD SQUEAL, LE TOP THIRD SEALANT MISSING AT TOP OF WINDOW.  RESEALED, ALSO RESEALED BOTTOM FWD CORNER IAW AMM 56-11-00.  LEAK CHECKED OK.
